Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    latasaurus's Avatar
    latasaurus is offline Junior Member
    Join Date
    Sep 2002
    Posts
    111

    d bol givin me stomach prblems after one week anyone else had this problem

    taking 20 mgs a day and have been sick to my stomach.i am also taking loeffler testerona 4 la and primobolan .another question never takin dianabol what do they taste like if you bite them

  2. #2
    ESP_2002 is offline New Member
    Join Date
    Jun 2002
    Posts
    44
    Thats weird bro!

    Im on my last week of dbol and Ive had no problems! I was taking the Russian kind and now im on Naps. I just feel my heart pumping faster cuz of it!

    laters

  3. #3
    ESP_2002 is offline New Member
    Join Date
    Jun 2002
    Posts
    44
    Oh make sure your taking your dbol wit food!!! If you take it in between meals by itself Ive heard that could cause stomach probs!

  4. #4
    latasaurus's Avatar
    latasaurus is offline Junior Member
    Join Date
    Sep 2002
    Posts
    111
    yeah, im taking the russian also

  5. #5
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    yes, you really should take it with food. it has been know to cause an allergic reaction in some, resulting in vomiting and nausea. try taking with food (or milk if no food available) and see if that helps.

  6. #6
    chicamahomico's Avatar
    chicamahomico is offline Respected Member
    Join Date
    Jul 2002
    Location
    Hoss's Moms bedroom
    Posts
    2,993
    This is going to sound stupid but try downing them with Maalox or a similar product, that's what I do when I take ibuprofen cause my stomach can't handle the shit. If I don't do this I get a bellyache and often puke.

  7. #7
    CrazyRussian's Avatar
    CrazyRussian is offline Associate Member
    Join Date
    Aug 2001
    Location
    California
    Posts
    324
    just take them with some solid food...that should help it get into your system better and you probably wont have as much discomfort if you arent taking it on a empty stomach, but yeah try some maalox or tagament or something like that, just like chicamahomico said.

  8. #8
    zzo18's Avatar
    zzo18 is offline Associate Member
    Join Date
    Dec 2002
    Location
    Minnesota
    Posts
    275
    I'm on 30mg dbol /ed and, like the bros said, discovered that I needed to take them with food or else I experience the same problems.
    -zzo

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •